Skip to Main content Skip to Navigation
Journal articles

Simple paths with exact and forbidden lengths

Abstract : We study new decision and optimization problems of finding a simple path between two given vertices in an arc weighted directed multigraph such that the path length is equal to a given number or it does not fall into the given forbidden intervals (gaps). A fairly complete computational complexity classification is provided and exact and approximation algorithms are suggested.
Document type :
Journal articles
Complete list of metadatas

Cited literature [38 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01774847
Contributor : Alexandre Dolgui <>
Submitted on : Tuesday, April 24, 2018 - 9:27:56 AM
Last modification on : Wednesday, June 24, 2020 - 4:19:37 PM
Document(s) archivé(s) le : Tuesday, September 18, 2018 - 11:03:11 PM

File

Path Gaps 23 Feb 2018.pdf
Files produced by the author(s)

Identifiers

Citation

Alexandre Dolgui, Mikhail Kovalyov, Alain Quilliot. Simple paths with exact and forbidden lengths. Naval Research Logistics (NRL), 2018, 65 (1), pp.78 - 85. ⟨10.1002/nav.21783⟩. ⟨hal-01774847⟩

Share

Metrics

Record views

335

Files downloads

427